


default search action
"Partial controllability of stochastic linear systems."
Agamirza E. Bashirov, Hüseyin Etikan, Nidai Semi (2010)
- Agamirza E. Bashirov
, Hüseyin Etikan, Nidai Semi:
Partial controllability of stochastic linear systems. Int. J. Control 83(12): 2564-2572 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.